RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 71, Issue 6  


Lubin–Tate extensions, an elementary approach
Yu. L. Ershov
3
Variation of Mumford quotients by torus actions on full flag varieties. I
V. S. Zhgoon
29
Lipschitz continuous parametrizations of set-valued maps with weakly convex images
G. E. Ivanov, M. V. Balashov
47
The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains
K. P. Isaev, R. S. Yulmukhametov
69
Homotopy classification of elliptic operators on stratified manifolds
V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin
91
Multiphase homogenized diffusion models for problems with several parameters
G. V. Sandrakov
119
Extremal problems for colourings of uniform hypergraphs
D. A. Shabanov
183
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019